Jump to content

Please help me


Liz13

Recommended Posts

I have chemeo on Mondays. Never had a problem until last week. Threw up Wens, Thurs, Fri. Went to ER, got hydrated up and given med and started eating Friday nigh, no proble,. I though it was a bug, cus everyone had it. This week started threwing up wends, thurs, fri, sat. Started having heavy chest pains friday night so went to er sat morning. They hydrated me up wrote px for protonix and zofran. checked my heart and did a cat for blood clots in lungs then sent me on my way. Diag esughagus burns. It's now sunday pm, i'm vomiting again, haven't eaten or drank anythin but sips of water since wensd morning. Snd the chest pains are killing me. Actually sitting here crying. It hurtsa to breat or swallow sliva. pains are about 4 fingures above sternm and radiate out about 4 inches in each direction. Help.

Link to comment
Share on other sites

I think you should call your oncologist now. Mine or one of her cohorts was available 24/7 for problems like you are currently encountering. Becoming dehydrated is not a good thing and can lead to far more difficulties that you even want to think about. Please call the office and talk with someone. It is a nasty battle we fight but they have so much knowledge and available medication to make it go more smoothly than what it sounds you are experiencing.

Link to comment
Share on other sites

Liz:

Call your onc. office NOW -- your onc. office should have a 24 hour number to reach someone.....be adamant in your distress too.

You shouldn't be going through this and another ER visit probably won't do much different now since you've been there before and, I hate to say it, ER docs make assumptions based on your recent history there -- really sucks lemons, but true, in my experience...i.e. they, by themselves, aren't resolving what's underlying this; all they can do is rehydrate you in the moment.

If your onc. office says to go to the ER, insist they follow you with ER contact on their part to be sure you get some attention to resolve this, especially with the pain you're describing now.

Hopefully, you made your onc. aware of this developing situation already (before today) -- if not, you need to right away so s/he can help you take steps to prevent it from happening in the future.

Linda

Link to comment
Share on other sites

Just read your profile-- your problems are similar to those another person is having with taxotere. It is a hard chemo-- you have to force yourself to drink whatever you can get down, it will help. Make sure you get decent pain meds and nausea meds before your next treatment I agree with the others- call the doc or go to the ER for IV meds.

Link to comment
Share on other sites

If the Zofran is not working I suggest you try 1mg Kytril. It works for Lisa and the other stuff did not work. She had some upper GI entoscopic work done to see if there was something else causing the nausea. The test showed a perfect system except for reddish inflamation in the last 2/3rds of the esophagus. The inflamation is caused by the chemo or Tarceva. If you are laying down horizontal alot the stomach and lower esophagus are at about the same level and over time acids can creep back up into the esophagus and cause inflamation. She is also taking 1 40mg Nexium twice daily with meals which is helping alot. She cuts the Kytril in half because they are so expensive. Ask for samples of Kytril from your oncologist and samples of Nexium from the gastrointestinal doctor.

Eat soft foods and drink protein drinks and drink water. Water should not make you nauseated.

Chanwit

Link to comment
Share on other sites

Hi guys, Just got my computer and wanted to update you. The radiation doc sent me back to the er Sunday night with a promise to get me admitted. I'm still here. Pain is under control most of the time and had 6 spoons of broth last night. First I kept down since Wendsday. Waiting for breakfast Ha-Ha as we speak. They stopped treatment for the time being til I heal. Say I have ulcers in my esguagagus. Threw up a lot of blood last night. Getting plenty of medicine but not real happy with my people here. Nurses, doctors. My coon hasn't been by, sent his partner, radiation guy is out of town all week, sent a pa 1 day, and internist is in africa, so hospital one has been in to see me for a total of 5 minutes so far. Maybe better today. Keep praying, Love, Liz

Link to comment
Share on other sites

I'm glad you are somewhere where you can be watched and helped. Chemo side effects and dehydration really wreck havoc with the body. Having ulcerated esophogus makes vomitting even worse I suspect.

I hope they are giving you the right meds and you get some relief soon.

Prayers,

Link to comment
Share on other sites

Liz:

I'm so glad you are getting a bit more intensive attention to your distress. The blood thing doesn't sound like fun -- sounds like you got admitted just in time to get this under control though. Glad you're not having near the pain as before too.

Hopefully your regular docs will be "in town" soon -- don't 'ya just get tired of repeating yourself to every newbie that comes into the picture so they get up to speed on you as an individual rather that a chart?!?

Crossing everything and praying for a speedy recovery to this,

Linda

Link to comment
Share on other sites

Well, that was quite an extended stay. 9 days and don't feel that well either. Eating though and drinking again. Just wish they would give me a chance to recover before starting treaatment again. I'm so scared it's going to happen again. Still have difficulty swallowing, and some chest pain. Oh well, 3 more weeks then I go to Moffett. Keeping fingers crossed to stay well. Thanks for the prayers. Liz

Link to comment
Share on other sites

Hi Liz,

Reading your post and first of all, I am so sorry for all you went and are going through. I felt so bad and could imagine what you were going through. :shock:

But you seem better and I have my fingers crossed all will work out for you.

Hang in there, you are so brave. Please keep us posted.

Sending prayers,

Maryanne

Link to comment
Share on other sites

lix how are you doing saw the update and thought to ask since upgrading and awaiting Moffett. I used to Be West Palm Beach. Prayers and thoughts.

Link to comment
Share on other sites

Hey, ya'll. Same old, same old. Yesterday was #4 without getting sick. Yeah! Started radiation up right after release from hospital and may start chemo again tomorrow. Wait and see, I guess. Though I have to admit, I'm scared I might start vomiting again. Set me back a few weeks from getting to Moffitt. Should be done radiation on 12/13 and then transfer. Thanks for the prayers, Love, Liz

Link to comment
Share on other sites

Liz, Just read all your posts.... Wowzer tough go around huh? I am just glad that you finally got some relief... although I think it took the docs far too long!!! No one should have to suffer like that. I am saying a prayer that there is no reoccurance from this next round of Chemo.... my thoughts are with you kiddo... Love, Sharon

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.